MAUDE Adverse Event Report: JOHNSON & JOHNSON SURGICAL VISION, INC. SENSAR; MONOFOCAL IOLS

JOHNSON & JOHNSON SURGICAL VISION, INC. SENSAR; MONOFOCAL IOLS
Model Number AAB00
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information: difficult to use, haptic damaged 1, haptic damaged 2, cosmetic issues 1, lens damaged 1.Serial numbers of suspect products: (b)(4).2 investigations were completed and 3 are pending from the period.From the 2 investigations: 2 products were not returned.In all the investigations it was concluded that products met manufacturing release criteria and no product deficiency was identified.A review of records related to the device including labeling, complaint trending, and risk documentation will be performed.Upon completion of this review, if there is any further relevant information obtained, a supplemental medwatch will be file.All pertinent information available to johnson & johnson surgical vision, inc.That was received during the time period that covers this voluntary malfunction summary report has been submitted.
 
Event or Problem Description
This report summarizes 5 malfunction events.The events were related to lens damaged.There were no patient injuries reported associated to the events.No further information provided.
 
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f and g.4 date on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are (b)(4) and capa (b)(4).
 
Additional Manufacturer Narrative
Additional information: there were 3 investigations completed during this period.Breakdown of 3 investigations with respective lot numbers are as follows: 2339371905, no product returned; 3079681907, no product returned; 5721511904, haptic damaged, iol torn.The investigations concluded that product met manufacturing release criteria and no product deficiency was identified.All pertinent information available to johnson & johnson surgical vision, inc.That was received during the time period that covers this voluntary malfunction summary report has been submitted.

Brand Name
SENSAR
Common Device Name
MONOFOCAL IOLS
Manufacturer (Section D)
JOHNSON & JOHNSON SURGICAL VISION, INC.
1700 e st andrew place
santa ana CA 92705
MDR Report Key9644794
Report Number2648035-2020-00084
Device Sequence Number2460698
Product Code HQL
UDI-Device Identifier05050474548688
UDI-Public(01)05050474548688
Combination Product (Y/N)Y
PMA/510(K) Number
P980040
Number of Events Summarized5
Summary Report (Y/N)Y
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/28/2020
Report Date (Section F) 01/01/2005
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberAAB00
Device Catalogue NumberAAB0000210
Was the Report Sent to FDA? No
Date Report to Manufacturer01/10/2005
Initial Date Received by Manufacturer 01/14/2005
Supplement Date Received by Manufacturer01/14/2005
10/25/2020
Initial Report FDA Received Date01/29/2020
Supplement Report FDA Received Date04/23/2020
10/28/2020
Patient Sequence Number1
Date Report Sent to FDA01/01/2005